American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81S05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Masaki Izumi. Every sum system is divisible. Trans. Amer. Math. Soc. 361 (2009) 4247-4267. MR 2500888.
Abstract, references, and article information   
View Article: PDF

[2] Neal H. McCoy. On quasi-commutative matrices . Trans. Amer. Math. Soc. 36 (1934) 327-340. MR 1501746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Neal H. McCoy. On commutation formulas in the algebra of quantum mechanics . Trans. Amer. Math. Soc. 31 (1929) 793-806. MR 1501512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1